Winter Weather, New Castle
- When
- February 9, 5:00 PM EST to February 10, 4:00 AM EST
- Where
- New Castle forecast zone
- Injuries
- 0 direct, 1 indirect
- Reported by
- Trained Spotter
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A protracted in time freezing rain event along with some sleet caused traveling difficulties and accidents in Delaware from the late afternoon on the 9th through the morning of the 10th. While precipitation occurred intermittently and amounts were light, untreated roadways were treacherous and accidents occurred.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A protracted in time freezing rain event along with some sleet caused traveling difficulties and accidents in Delaware from the late afternoon on the 9th through the morning of the 10th. While precipitation occurred intermittently and amounts were light, untreated roadways were treacherous and accidents occurred. Ice accumulations averaged around one tenth of an inch and any sleet accumulations were minimal.
Freezing rain spread from north to south across the state during the late afternoon and evening on the 9th. Sleet mixed in from time to time. In New Castle County, it changed briefly to snow before ending on the 10th. The precipitation ended from north to south between 3 a.m. EST and 10 a.m. EST on the 10th. Delaware State Police responded to nearly 100 accidents, 11 with injuries as well as 5 disabled vehicles. More than two-thirds of the accidents occurred in Kent County. In Sussex County, the South Rehoboth Boulevard/Coastal Highway was closed because of a jack-knifed tractor trailer. Representative ice accumulations included 0.20 inches in Frankford (Sussex County), 0.06 inches in Milton (Sussex County) and around 0.05 inches at the New Castle County Airport.
The wintry mix of precipitation was caused by the combination of waves of low pressure on a frontal boundary that supplied the moisture and precipitation and an arctic high pressure system to the north of the boundary that supplied the low level cold air. As this boundary sagged southward, the precipitation sagged southward with it. At 7 a.m. EST on the 8th, the high pressure system was centered over James Bay and the frontal boundary across the Lehigh Valley in Pennsylvania. By 7 p.m. EST on the 8th, the frontal boundary moved into New Castle County. By 10 p.m. EST on the 8th, the frontal boundary cleared all of Delaware. At 7 a.m. EST on the 9th, the frontal boundary was located over the lower Delmarva Peninsula with a wave of low pressure forming along it. At 7 p.m. EST on the 9th, the frontal boundary was approaching Cape Hatteras, North Carolina and at 7 a.m. EST on the 10th dropped into northern Florida. At 10 a.m. EST on the 10th, the boundary just passed through Miami, Florida and by then, waves of low pressure were finally too far offshore to affect Delaware.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 9, 3:56 PM EST, 1 hour 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EST MON FEB 9 2015
.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE WILL PASS OFF THE CAROLINA COAST
TONIGHT, WITH HIGH PRESSURE BUILDING OVER THE REGION FROM THE
NORTHWEST FOR TUESDAY AND WEDNESDAY. A COLD FRONT WILL CROSS THE
AREA THURSDAY, WITH A STRONG LOW PRESSURE SYSTEM EXPECTED TO DEVELOP
ALONG THIS FRONT AS IT MOVES OFF THE COAST. VERY COLD AIR AND STRONG
WINDS ARE EXPECTED FOR THE MID-ATLANTIC REGION BEHIND THIS FRONT
THURSDAY NIGHT AND FRIDAY. A CLIPPER SYSTEM MAY EFFECT THE AREA ON
SATURDAY, FOLLOWED BY YET ANOTHER BLAST OF COLD AIR ON SUNDAY AND
MONDAY AS ANOTHER CANADIAN HIGH PRESSURE SYSTEM MOVES EAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ONGOING SYSTEM HAS BEEN SENDING WAVES FOR LIGHT PCPN ACROSS THE AREA
WITH TEMPS MOSTLY AROUND FREEZING IN MOST AREAS AND IN THE 20S
NORTH. MORE PCPN WILL ARRIVE THIS EVENING FROM SOUTH/CENTRAL PA AND
FOR THIS REASON WE WILL KEEP THE WSW ADVISORY FOR THE CENTRAL AREAS.
UP NORTH...LITTLE ADDITIONAL PCPN IS EXPECTED AND WHATEVER OCCURS
WILL PROBABLY BE SNOW. WE WILL KEEP THE ADVISORY FOR THESE AREAS
MAINLY DUE TO ONGOING SLICK CONDITIONS FOR TODAYS PCPN. WE TRIMMED
THE END TIME FOR THE NRN AREAS AT MIDNIGHT. ACROSS THE SOUTH
(DELMARVA AND SE NJ). THE ADV ISSUED EARLIER FOR WHAT APPEARED (AT
THE TIME) AN IMMINENT THREAT FOR FZRA...NEVER REALLY OCCURRED.
BUT...MODELS ARE INDICATING ANOTHER PERIOD OVERNIGHT WHERE MIXED
PCPN AND FZRA POSSIBLE...SO WE WILL KEEP THE ADV IN THESE AREAS
GOING FOR NOW AND PAINT SOME LIGHT FZRA/GLAZE ACCUMS POSSIBLE FOR
THESE AREAS.
LOW TEMPS TONIGHT WILL DROP INTO THE TEENS ACROSS THE FAR
NORTH...AND DROP INTO THE MID/UPPER 20S ELSEWHERE. WINDS WILL BE
MOSTLY N OR NE AT 10 TO 15 MPH OVERNIGHT...HIGHER ALONG THE SHORE
AREAS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
HIGH PRESSURE WELL TO THE NORTH WILL BEGIN TO BUILD TOWARDS THE
AREA. LOW PRESSURE ASSOCIATED WITH THE SYSTEM FROM THE NEAR TERM
WILL BE WELL TO THE SOUTH...BUT WILL BE STRENGTHENING WHILE MOVING
OFFSHORE. THE ONLY PCPN WE HAVE FOR TUESDAY WILL BE FOR THE MORNING
ACROSS THE DELMARVA AND SE NJ WHERE SLGT CHC OR SMALL CHC POPS WILL
BE FOUND. BY MORNING...TEMPS WILL LIKELY BE COLD ENOUGH FOR MOSTLY
LIGHT SNOW. SKY COVER TUESDAY WILL BE MOSTLY CLOUDY FOR THE MOST
PART...BUT SOME IMPROVEMENTS NORTH ARE POSSIBLE LATER TUE. WINDS
WILL BE MODERATE WITH WINDS MOSTLY NORTHERLY 10 TO 15 MPH AND GUSTS
IN THE LOW 20S MPH RANGE. HIGH TEMPS WILL MOSTLY BE IN THE 30S
ACROSS THE REGION.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID-LEVEL FLOW PATTERN FROM TUESDAY NIGHT THROUGH MONDAY OF NEXT
WEEK IS FORECAST TO BE PUNCTUATED BY TWO EXTREME TROUGHS...ONE
THURSDAY INTO FRIDAY...THE OTHER LATE SATURDAY THROUGH SUNDAY. SOME
OF THE COLDEST AIR OF THE SEASON...IF NOT THE COLDEST...WILL
INVADE THE NORTHEAST SECTION OF THE COUNTRY IN THEIR WAKE, WITH A
FLOW DIRECTLY FROM THE POLAR REGIONS.
TUESDAY NIGHT SHOULD BE FAIRLY TRANQUIL, WITH LIGHTER WINDS, PERHAPS
SLIGHTLY STRONGER NEAR THE COAST. NO PRECIPITATION IS EXPECTED, WITH
NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES AS SURFACE HIGH
PRESSURE BUILDS OVER THE AREA. WEDNESDAY WILL FEATURE MAINLY CLEAR SKIES
FOR A GOOD PART OF THE DAY, BUT SOME HIGH CLOUDS ARE POSSIBLE IN
THE WEST LATE. HIGH TEMPERATURES ON WEDNESDAY WILL BE SEVERAL
DEGREES BELOW NORMAL. LIGHT SNOW IS POSSIBLE IN THE NORTHERN HALF
OF THE CWA WEDNESDAY NIGHT AS A CLIPPER SYSTEM MOVES THROUGH NEW
YORK STATE. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE
ACROSS THE AREA ON THURSDAY, USHERING IN BITTER COLD AIR FOR
THURSDAY NIGHT AND FRIDAY. THE ASSOCIATED MID-LEVEL TROUGH IS
EXPECTED TO BECOME NEGATIVELY TILTED JUST AS IT SWINGS THROUGH OUR
AREA THURSDAY NIGHT, SO RAPID DEVELOPMENT OF A SURFACE LOW IS
EXPECTED ONCE AGAIN OVER THE NEW ENGLAND MARITIMES.
UNFORTUNATELY...THE GRADIENT GENERATED BY THIS DEPARTING BUT
DEEPENING LOW PRESSURE SYSTEM WILL BRING GUSTY NORTHWEST WINDS TO
OUR AREA...DRIVING WIND CHILL TEMPERATURES DOWN TO THE NEGATIVE
TEENS (AND PERHAPS BEYOND IN THE HIGHER ELEVATIONS UP NORTH) FOR
THURSDAY NIGHT. HIGH TEMPERATURES ON FRIDAY WILL STRUGGLE TO
EMERGE OUT OF THE SINGLE DIGITS IN THE FAR NORTH, AND WON'T GET
OUT OF THE LOW TO MID 20S IN THE SOUTH...SOME TWENTY DEGREES BELOW
NORMAL FOR THIS TIME OF YEAR. ANOTHER COLD NIGHT IS ON TAP FOR
FRIDAY NIGHT, BUT WITH LESS WIND IT MIGHT NOT FEEL QUITE SO
COLD...AND THE HOUSE WILL BE A LITTLE EASIER TO HEAT.
THEN ANOTHER BLAST HEADS OUR WAY ON SATURDAY, HERALDED BY A CLIPPER
SYSTEM WITH SOME LIGHT SNOW FROM WEST TO EAST STARTING IN THE
AFTERNOON. THIS CLIPPER COULD INTENSIFY AS IT MOVES OFF THE COAST
SATURDAY NIGHT, BRINGING GUSTY WINDS BACK TO THE AREA JUST AS COLD
AIR ONCE AGAIN INVADES THE REGION BEHIND A COLD FRONT. TEMPERATURES
SATURDAY NIGHT AND SUNDAY COULD BE COLDER THAN THE MIDWEEK SYSTEM
AND PERHAPS EVEN COLDER SUNDAY NIGHT GOING INTO MONDAY, BUT BY LATE
SUNDAY WINDS SHOULD BE SUBSIDING JUST A BIT.
ALL-IN-ALL, NOT A VERY NICE WEEK AHEAD...UNLESS YOU/RE A POLAR BEAR!
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATE-DAY THROUGH TONIGHT...MAINLY IFR CONDITIONS ARE ANTICIPATED FOR
THE TERMINALS THROUGH THIS PERIOD. WHILE PRECIP WILL CONTINUE TO BE
ON THE LIGHT SIDE, ALLOWING VSBYS TO BE MORE IN THE MVFR RANGE
OVERALL, CEILINGS FOR THE MOST PART WILL CONTINUE TO BE AT OR BELOW
1000 FEET. FROM THE DELAWARE VALLEY NORTHWARD, TEMPERATURES WILL
REMAIN BELOW FREEZING, WITH A MIXTURE OF FROZEN PRECIP EXPECTED,
FROM LIGHT FREEZING RAIN/DRIZZLE TO SLEET AND EVENTUALLY LIGHT SNOW.
A TRANSITION TO LIGHT SNOW SHOULD OCCUR THIS EVENING, WITH SOME
LIGHT SNOW LASTING INTO THE OVERNIGHT. ELSEWHERE, LATE-DAY TEMPS
ABOVE FREEZING ACROSS OUR SOUTHERN SITES, INCLUDING KACY/KMIV WILL
ALLOW FOR ANY LIGHT PRECIP TO FALL AS LIGHT RAIN/DRIZZLE BEFORE
CONDITIONS LATER TRANSITION BACK TO MIXED PRECIP AND EVENTUALLY
LIGHT SNOW THROUGH THE EVENING TO OVERNIGHT.
WITH REGARDS TO WINDS, NORTHEAST WINDS WILL BECOME MORE
NORTH-NORTHEAST WITH TIME THROUGH TONIGHT, WITH SOME GUSTS TO
BETWEEN 20 TO 23 KNOTS, EXCEPT FOR OUR WESTERN SITES, INCLUDING
KRDG/KABE.
TUESDAY...MVFR TO POCKETS OF IFR CONDITIONS ARE EXPECTED EARLY
TUESDAY MORNING AS ANY REMAINING LIGHT SNOW WILL BE ENDING FROM WEST
TO EAST. LIGHT SNOW SHOULD TAPER OFF FIRST DURING THE EARLY MORNING
FOR THE WESTERN SITES, INCLUDING KRDG/KABE, AND THEN WITHIN A COUPLE
OF HOURS EITHER SIDE OF DAYBREAK ACROSS THE DELAWARE VALLEY AND THEN
ACROSS NJ. MVFR CONDITIONS WILL LIKELY HOLD THROUGH THE MORNING,
BEFORE TRANSITIONING TO VFR INTO THE AFTERNOON. NORTH-NORTHEAST TO
NORTHERLY WINDS ARE ANTICIPATED THROUGH THE DAYTIME, WITH GUSTS
AROUND 20 KNOTS EXPECTED.
OUTLOOK...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...MAINLY VFR WITH SUBSIDING
WINDS.
THURSDAY...MAINLY VFR. HOWEVER, THERE IS A CHANCE OF LIGHT SNOW WHICH
COULD BRIEFLY REDUCE CONDITIONS INTO THE MVFR OR IFR CATEGORY.
THURSDAY NIGHT THROUGH FRIDAY NIGHT FRIDAY...MAINLY VFR.
SATURDAY...A CHANCE OF LIGHT SNOW COULD ONCE AGAIN REDUCE CONDITIONS
IN THE THE MVFR OR IFR CATEGORY.
&&
.MARINE...
HIGH PRESSURE WELL TO THE NORTH WILL MOVE TOWARDS THE AREA LATE
TONIGHT. MEANWHILE...LOW PRESSURE WILL MOVE OFFSHORE (VA/NC) THEN
DEEPEN WHILE MOVING NE. THE PRESSURE GRADIENT WILL BEGIN TO
STRENGTHEN ACROSS THE AREA WITH WINDS/SEAS BUILDING. WE WILL ISSUE
THE 330 CWF WITH GALE WARNINGS IN EFFECT. SCA FLAGS WILL REMAIN FOR
DEL BAY. THE GALE FLAG FOR THE NRN WATERS CONTINUES THRU 23Z
TUE...WHILE THE DEL BAY AND SRN COASTAL WATERS HAS THE FLAGS THRU
03Z WED. THESE ENDING TIMES ARE OK FOR NOW.
OUTLOOK...
TUESDAY NIGHT...A GALE WARNING IS IN EFFECT UNTIL 1000 PM ON OUR
OCEAN WATERS SOUTH OF GREAT EGG INLET, NEW JERSEY. OTHERWISE, SMALL
CRAFT ADVISORY CONDITIONS SHOULD CONTINUE IN OUR MARINE AREA.
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON OUR
OCEAN WATERS.
WEDNESDAY NIGHT AND THURSDAY MORNING...WAVE HEIGHTS ON OUR OCEAN
WATERS MAY REMAIN NEAR 5 FEET. WIND SPEEDS ARE FORECAST TO STAY
BELOW THE SMALL CRAFT ADVISORY CRITERION.
THURSDAY AFTERNOON...SMALL CRAFT ADVISORY CONDITIONS ARE
ANTICIPATED TO RETURN WITH A DEVELOPING NORTHWEST WIND.
THURSDAY NIGHT AND FRIDAY...NORTHWESTERLY GALE FORCE GUSTS ARE
EXPECTED.
FRIDAY NIGHT...SMALL CRAFT ADVISORY WINDS EXPECTED.
SATURDAY...NO HEADLINES EXPECTED ATTM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ054-
055-061-062-105.
WINTER WEATHER ADVISORY UNTIL 6 AM EST TUESDAY FOR PAZ060-070-
071-101>104-106.
NJ...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ001-
007>010.
WINTER WEATHER ADVISORY UNTIL 6 AM EST TUESDAY FOR NJZ012>027.
DE...WINTER WEATHER ADVISORY UNTIL 6 AM EST TUESDAY FOR DEZ001>004.
MD...WINTER WEATHER ADVISORY UNTIL 6 AM EST TUESDAY FOR MDZ008-012-
015-019-020.
MARINE...GALE WARNING UNTIL 10 PM EST TUESDAY FOR ANZ452>455.
GALE WARNING UNTIL 6 PM EST TUESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 10 PM EST TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...MIKETTA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...MIKETTA
AVIATION...KLINE/MIKETTA
MARINE...MIKETTA/O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EST MON FEB 9 2015 NJZ001-007>010-PAZ054-055-061-062-105-102045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON-UPPER BUCKS- 337 PM EST MON FEB 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWEST WIND GUSTS UP TO 40 OR 45 MPH ARE POSSIBLE FROM LATE THURSDAY INTO THURSDAY NIGHT. WIND CHILL VALUES MAY FALL TO 10 TO 20 BELOW ZERO FOR THURSDAY NIGHT INTO FRIDAY MORNING AND AGAIN FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-103-102045- BERKS-WESTERN MONTGOMERY- 337 PM EST MON FEB 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWEST WIND GUSTS UP TO 40 OR 45 MPH ARE POSSIBLE FROM LATE THURSDAY INTO THURSDAY NIGHT. WIND CHILL VALUES MAY FALL TO 10 TO 20 BELOW ZERO FOR THURSDAY NIGHT INTO FRIDAY MORNING AND AGAIN FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104- 106-102045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 337 PM EST MON FEB 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWEST WIND GUSTS UP TO 40 OR 45 MPH ARE POSSIBLE FROM LATE THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-102045- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EST MON FEB 9 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. NORTHWEST GALE FORCE WINDS AND MODERATE FREEZING SPRAY ARE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY, AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-102045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 337 PM EST MON FEB 9 2015 ...GALE WARNING IN EFFECT UNTIL 6 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. NORTHWEST GALE FORCE WINDS AND MODERATE FREEZING SPRAY ARE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY, AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-102045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 337 PM EST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWEST GALE FORCE WINDS AND MODERATE FREEZING SPRAY ARE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY, AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558170, 558171, 558172, 558174.